# SDR AALA20130530002

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 42,197 hours, 19,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING SIGN ACROSS FROM FIRST CLASS LAVATORY INOPERATIVE. REPLACED LAMP FOR EMERGENCY PATH LIGHTING SIGN ACROSS FROM FIRST CLASS LAVATORY. OPS CHECK NORMAL
